Japanese journal of clinical oncology · 1996
Retropharyngeal abscess after radiation therapy and cis-platinum, 5-fluorouracil treatment for nasopharyngeal carcinoma with collagen disease: report of two patients and a review of the literature.
Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Hareyama M, Nagakura H, Tamakawa M, Hyodo K, Asakura K, Horikoshi T, Tanaka S, Imai K, Hattori A, Oouchi A, Shido M, Koshiba H, Sakata K, Morita K
Аннотация
Collagen disease are frequently associated with malignant tumors. Recently, radiotherapy combined with chemotherapy has been recommended for improving the efficacy of treatment for nasopharyngeal carcinoma. Two patients with nasopharyngeal carcinoma complicated by collagen diseases (dermatomyositis in one, and Sjögren's syndrome with mixed connective tissue disease in the other) were given radiotherapy combined with chemotherapy consisting of cis-platinum and 5-fluorouracil. Following this combination therapy, both patients developed retropharyngeal abscess and ulceration of the mucosal membrane on the posterior wall of the oropharynx; there was no tumor cell involvement. Because these injuries were more severe than would have been expected from radiotherapy alone, it is recommended that special attention be paid to combination therapy in patients with nasopharyngeal carcinoma complicated by collagen disease.